# SDR DXTA2024080200062

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N857QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000110
- Aircraft time: 602 hours, 382 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 832021
- Part serial: 346
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD VOLUME LOW AMBER CAS: HYD VOLUME LOW SYS A CAS ILLUMINATED INFLIGHT WITH AN ASSOCIATED SPOILER FAIL OBD CAS. VOLUME WAS AT 14%. POST FLIGHT INSPECTION REVEALED HYD FLUID DRIPPIMG FROM UNDERSIDE OF LEFT WING.  FOUND LH OUT BOARD SPOILER MANIFOLD LEAKING. REMOVED LEFT WING OUTBD SPOILER MANIFOLD AND INSTALLEDOVERHAULED MANIFOLD. REF: CE 700 AMM 27-60-20. COMPLIED WITH TEXTRON SERVIEC LETTER 214-08-04-2024AIRCRAFT WILL LEAVE ON A FERRY FLIGHT TO HAVE THE ALL THE POST MAINTENANCE CHECKS PERFROMED. REF ITEMS 2.3AND 3.1
